Export 51 results:
Author Title Type [ Year(Asc)]
Filters: Author is Ekim, Tinaz  [Clear All Filters]
2018
Milanič, M., A. Hujdurović, D. Gözüpek, and T. Ekim, "On Almost Well-Covered Graphs of Girth at Least 6", Discrete Mathematics & Theoretical Computer Science, vol. 20, 2018.
Akbari, S., H. Alizadeh, T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable claw-free graphs", Discrete Mathematics, vol. 341, pp. 2859-2871, 2018.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, "Graphs of Edge-Intersecting Non-Splitting Paths in a Tree: Representations of Holes-Part II", Discrete Mathematics and Theoretical Computer Science, vol. 20, pp. 1b–1b, 2018.
Ahat, B., T. Ekim, and Z. C. Taşkın, "Integer Programming Formulations and Benders Decomposition for the Maximum Induced Matching Problem", INFORMS Journal on Computing, vol. 30, pp. 43-56, 2018.
Ekim, T., A. Boyacı, and M. Shalom, "The maximum cardinality cut problem in co-bipartite chain graphs", Journal of Combinatorial Optimization, vol. 35, pp. 250–265, Jan, 2018.
2015
Akdemir, A., and T. Ekim, "Advances on defective parameters in graphs", Discrete Optimization, vol. 16, pp. 62-69, 2015.
Demange, M., T. Ekim, B. Ries, and C. Tanasescu, "On some applications of the selective graph coloring problem", European Journal of Operational Research, vol. 240, pp. 307-314, 2015.
2014
Ekim, T., and A. Erey, "Block decomposition approach to compute a minimum geodetic set", RAIRO-Operations Research, vol. 48, no. 04: EDP Sciences, pp. 497–507, 2014.
Demange, M., and T. Ekim, "Efficient recognition of equimatchable graphs", Information Processing Letters, vol. 114, no. 1: Elsevier, pp. 66–71, 2014.
Ekim, T., NVR. Mahadev, and D. de Werra, "Polar cographs", Discrete Applied Mathematics, vol. 171, no. EPFL-ARTICLE-199582: Elsevier Science Bv, pp. 158–158, 2014.

Pages